Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 9, NWS Northern Indiana

February 16, 2011

NWS Northern Indiana issued this small craft advisory at Feb 16, 2011, 3:27 PM EST. It took effect at Feb 17, 2011, 7:00 AM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2011, 3:27 PM EST (20:27 UTC)
In effect from
Feb 17, 2011, 7:00 AM EST
Expired
Feb 19, 2011, 4:00 AM EST
In force
45 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WHUS73 KIWX 162027
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
327 PM EST WED FEB 16 2011

LMZ043-046-170430-
/O.NEW.KIWX.SC.Y.0009.110217T2100Z-110218T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
327 PM EST WED FEB 16 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 4 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO
4 AM EST FRIDAY. 

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: ONE TO TWO FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
284 
WHUS73 KIWX 170343
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 PM EST WED FEB 16 2011

LMZ043-046-171145-
/O.EXT.KIWX.SC.Y.0009.110217T1200Z-110218T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1043 PM EST WED FEB 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THURSDAY TO 4 AM
EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THURSDAY TO
4 AM EST FRIDAY. 

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: ONE TO TWO FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
816 
WHUS73 KIWX 170947
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
447 AM EST THU FEB 17 2011

LMZ043-046-171800-
/O.CON.KIWX.SC.Y.0009.110217T1200Z-110218T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
447 AM EST THU FEB 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS.

* WAVES: ONE TO TWO FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
718 
WHUS73 KIWX 171556
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 AM EST THU FEB 17 2011

LMZ043-046-180000-
/O.CON.KIWX.SC.Y.0009.000000T0000Z-110218T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1056 AM EST THU FEB 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS.

* WAVES: ONE TO TWO FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
214 
WHUS73 KIWX 172055
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 PM EST THU FEB 17 2011

LMZ043-046-180500-
/O.EXT.KIWX.SC.Y.0009.000000T0000Z-110219T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
355 PM EST THU FEB 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS VEERING WEST LATE TONIGHT
  AND CONTINUING THROUGH FRIDAY NIGHT.

* WAVES: WAVES WILL BE LIMITED BY AREAS OF ICE... BUT SHOULD BE UP TO
  3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
741 
WHUS73 KIWX 180339
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 PM EST THU FEB 17 2011

LMZ043-046-181145-
/O.CON.KIWX.SC.Y.0009.000000T0000Z-110219T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1039 PM EST THU FEB 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS VEERING WEST OVERNIGHT.
  GUSTS TO 30 KNOTS OVERNIGHT. WEST WINDS 15 TO 25 KNOTS
  CONTINUING FRIDAY AND FRIDAY NIGHT.

* WAVES: WAVES WILL BE LIMITED BY AREAS OF ICE... BUT SHOULD BE 2
  TO 4 FEET OVERNIGHT...AND 1 TO 3 FEET FRIDAY AND FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
643 
WHUS73 KIWX 180931
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
431 AM EST FRI FEB 18 2011

LMZ043-046-181745-
/O.CON.KIWX.SC.Y.0009.000000T0000Z-110219T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
431 AM EST FRI FEB 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS: WEST WINDS 10 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS
  TODAY AND EARLY TONIGHT.

* WAVES: WAVES IN ICE FREE AREAS WILL BE 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
246 
WHUS73 KIWX 181604
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1104 AM EST FRI FEB 18 2011

LMZ043-046-190015-
/O.CON.KIWX.SC.Y.0009.000000T0000Z-110219T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1104 AM EST FRI FEB 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS: WEST WINDS 15 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS
  THIS AFTERNOON BECOMING NORTHWEST TONIGHT.

* WAVES: WAVES IN ICE FREE AREAS WILL BE 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
673 
WHUS73 KIWX 182004
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
304 PM EST FRI FEB 18 2011

LMZ043-046-190415-
/O.CON.KIWX.SC.Y.0009.000000T0000Z-110219T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
304 PM EST FRI FEB 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS: NORTHWEST 15 TO 25 KNOTS

* WAVES: 3 TO 5 FEET IN ICE FREE AREAS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
195 
WHUS73 KIWX 190313
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1013 PM EST FRI FEB 18 2011

LMZ043-046-190900-
/O.CON.KIWX.SC.Y.0009.000000T0000Z-110219T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1013 PM EST FRI FEB 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS: NORTHWEST 15 TO 25 KNOTS

* WAVES: 3 TO 5 FEET IN ICE FREE AREAS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 3:27 PM EST, 0 minutes earlier.

Area forecast discussion, Feb 16, 3:27 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
327 PM EST WED FEB 16 2011

.SHORT TERM...
UNSEASONABLY WARM AIRMASS MOVG OVER SNOW COVERED GROUND IN OUR AREA
THIS AFTN GIVING MODELS FITS. NAM IS WAY TOO COLD IN BOUNDARY LAYER
AND GFS WAY TOO DEEP WITH LOW LEVEL MOISTURE...SUGGESTING WIDESPREAD
LIGHT RAIN WHERE SKIES CURRENTLY SUNNY TO PARTLY CLOUDY. DEEPER LOW
LEVEL MOISTURE IS EXPECTED TO SURGE NNE TONIGHT AS A STRONG SHRTWV
LIFTS NE ACROSS THE NRN ROCKIES AND SFC LOW PRESSURE DEEPENS OVER
THE NRN PLAINS WITH SUBSEQUENT SWLY LLJ DEVELOPMENT OVER THE MID MS
VALLEY. LOW LEVEL THETA-E ADVECTION BULLSEYE AT NOSE OF LLJ WILL
MOVE NE ACROSS NW PORTION OF CWA TONIGHT AND COMBINED WITH ALREADY
STEEP MID LEVEL LAPSE RATES MAY RESULT IN A FEW SHOWERS IN THIS
AREA. WITH DIURNAL COOLING AND MOISTURE ADVECTION CONTG OVER THE
COLD STILL SNOW COVERED GROUND OVER OUR CWA, EXPECT STRATUS WILL
EVENTUALLY DEVELOP OR MOVE INTO THE CWA OVERNIGHT...ESPCLY NW
PORTIONS WHERE NAM FCSTG DEEPER LOW LEVEL MOISTURE.

S-SW LOW LEVEL FLOW WILL CONT THU AS DEEPENING LOW MOVES NE FROM THE
NRN PLAINS. WITH MOIST AIRMASS FLOWING OVER COLD GROUND WILL CONT
WITH MOSTLY CLOUDY FCST AND A CHC OF LIGHT RAIN THURSDAY OVER NW
PORTION OF CWA. A LITTLE HIGHER POPS WARRANTED FOR THU NGT AS
FRONTAL CONVERGENCE SHOULD PROVIDE A BETTER LIFTING MECHANISM AT
THAT TIME. HWVR, MAIN LIMITING FACTOR FOR SGFNT PRECIP CONTS TO BE
LACK OF DEEP MOISTURE WITH SATURATION EXPECTED TO BE LIMITED TO LOW
LEVELS. SOME FOG APPEARS PSBL BY THU GIVEN WARM MOIST AIRMASS
FLOWING OVER COLD/MOIST GROUND. BASED ON POOR HANDLING OF LOW LEVEL
MOISTURE BY MODELS THUS FAR WILL HOLD OFF ON ADDING TO FCST ATTM.

AS FOR TEMPS... LOOKS LIKE HIGHS TODAY WILL REACH U40S/L50S OVER
MOST OF THE AREA. SFC WINDS STILL FAIRLY LIGHT AND LIMITED
CLOUDINESS SO EXPECTING TEMPS TO FALL TO THE L-M40S THIS EVE WITH
RISING TEMPS LATE AS LOW LEVEL FLOW AND CLOUD COVER INCREASES.
STRONG GRADIENT FLOW ON THURSDAY SHOULD RESULT IN TEMPS RISING INTO
THE M-U50S DESPITE EXPECTED CLOUD COVER. WITH FRONT MOVG INTO THE
AREA THU NGT SHOULD SEE GRADIENT OF LOW TEMPS FROM L40S NW TO L50S
SE.

&&

.LONG TERM...
FRIDAY THROUGH WEDNESDAY.

MODELS SEEM TO BE CONTINUING THE TREND OF COLD FRONT EITHER
PARTIALLY OR COMPLETELY THROUGH THE CWA AT THE START OF THE LONG
TERM. HAVE CONTINUED A TREND DOWNWARD WITH POPS FRIDAY WITH BEST
CHANCE STILL IN THE MORNING. A BLAST OF COLDER AIR ISN'T EXPECTED
BUT MORE OF A SLOW DROP ALL DAY AS 850 MB TEMPS DROP TO NEAR 0 C BY
00Z SAT. THAT BEING SAID...THE AIR WILL BE MORE SEASONABLE VS THE
VERY WARM TEMPS CURRENTLY AROUND.

BEYOND SATURDAY VERY FEW CHANGES MADE WITH SEVERAL SCENARIOS
POSSIBLY IN SOMEWHAT ACTIVE FLOW. INITIALLY THE AREA WILL BE PLAGUED
BY NW FLOW WITH DISTURBANCES IN NORTHERN AND SOUTHERN STREAM MOVING
BY. GFS AS BEEN SOMEWHAT CONSISTENT IN BRINGING ONE OF THESE WAVES
INTO THE AREA SAT NGT INTO SUNDAY AS WARM FRONT TRIES TO WORK BACK
NORTH. ALL OTHER MODEL SOLUTIONS PAINT A MORE SOUTHERLY SOLUTION
WITH LITTLE OR NO CHANCE FOR PRECIP THROUGH MOST OF SUNDAY. FOR NOW
WILL CONTINUE TO SIDE WITH SLOWER AND FURTHER SOUTH
SOLUTIONS...AWAITING THE MAIN WAVE TO DEVELOP AND MOVE TOWARDS THE
AREA SUNDAY NIGHT INTO TUESDAY. UPPER LEVEL WAVE TRACK HAS SOME
AGREEMENT BETWEEN GEFS/GFS/ECMWF WITH ECMWF THE ONLY SOLUTION WITH A
CLOSED LOW. SFC LOW TRACK VARY FROM NORTHERN TO SOUTHERN INDIANA.
PAST POPS STILL WARRANTED AS IT CONTINUATION OF RAIN/SNOW MENTION
FOR NOW. GFS SOLUTION OBVIOUSLY PAINTS A WARMER SCENARIO THAN OTHERS
SO TEMPS ALSO LEFT ALONE.

THE SYSTEM DOES APPEAR TO BE OUT OF THE AREA BY TUES NGT/WEDS
RESULTING IN A DRY FORECAST FOR THE TIME BEING. TEMPERATURES DURING
THE PERIOD WILL REMAIN AT OR ABOVE NORMAL UNTIL TOWARDS THE END OF
THE PERIOD WHEN POSSIBILITY OF BELOW NORMAL TEMPS COULD
RETURN...BRIEFLY.&&

.AVIATION...
NOT MUCH LOW CLOUDINESS OVER THE AREA OR UPSTREAM ATTM. STRATUS
OVER NE IL/SRN MI SHOULD STAY NORTH OF THE TERMINALS THIS AFTN.
CLOSEST UPSTREAM LOW CLOUDS ARE IN ARK. WITH LOW LEVEL MOISTURE
CONTG TO FEED INTO THE AREA, EXPECT STRATUS/FOG WILL DEVELOP
TONIGHT. THUS, PLAN ON FCSTG VFR CONDITIONS CONTG THIS AFTN,
LOWERING TO MVFR THIS EVE, AND IFR LATE TONIGHT AND THU MORNING.
MOISTURE SURGE AT NOSE OF LLJ MAY SUPPORT A FEW SHOWERS ACROSS
NWRN INDIANA THIS EVE WITH DRIZZLE MORE LIKELY LATER AS LOW LEVELS
SATURATE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 PM THURSDAY TO 4 AM EST FRIDAY FOR
     LMZ043-046.

&&

SHORT TERM...JT
LONG TERM...FISHER
AVIATION...JT
Hazardous weather outlook, Feb 16, 4:36 AM EST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
436 AM EST WED FEB 16 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-170945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
436 AM EST WED FEB 16 2011 /336 AM CST WED FEB 16 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ICE JAMS WILL BE POSSIBLE ON AREA RIVERS THROUGH MUCH OF THE WEEK
AS WARMER WEATHER ALLOWS FOR ICE TO BREAK UP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-170945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
436 AM EST WED FEB 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.